# SDR UHLA2013082300395

- Difficulty date: August 23, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 23,410 hours, 13,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  LT FWD FUSALAGE INBD SEAT TRACK AT FRAMES 19-20.  R & R SEAT TRACK.
